# SDR ASAA2025020456154

- Difficulty date: February 4, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 49,914 hours, 17,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143A8122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, CARGO DOOR SILL STRUCTURE ON TOP HAS CORROSION MARKED. GROUNDED - YES. EVALUATED AREA AND REMOVED DAMAGE, ORIGINAL: .045, REMOVED: .012, REMAINING: .033 & IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 51-60-15-1A-1. REMOVED DAMAGED THRESHOLD WEB IAW B737-800 SRM 51-40-02. LOCATED & DRILLED NEW THRESHOLD WEB IAW B737-800 SRM 5140-05 P/N: 143A8122-10, PO: 11137272.1.. INSTALLED THESHOLD WEB IAW BOEING DWG 143A8330, REV: G.
